# SDR SWAA2017121918527

- Difficulty date: November 29, 2017
- Submitted: December 19, 2017
- Operation: Air carrier
- Aircraft: N7722B
- Make and model: Boeing 737-76N
- Aircraft serial: 32668
- Aircraft time: 39,013 hours, 18,586 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143A5400
- Condition: Cracked
- Location: Bs 380-400
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FLANGE OF FLOOR SUPPORT CRACKED BETWEEN BS 380 TO 400, RBL 10.   R & R THE FLOOR SUPPORT IAW SRM AND DWG.
